# SDR CALA2013112093119

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 63,740 hours, 24,154 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Retainer Seal
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT OVERHEAD 02 MASK FELL AT 34DEF.  PANEL HANGING DOWN, O2 CONTAINER ASSEMBLY LOOSE DUE TO APPROXIMATE 1 FT OF RETAINING SEAL MISSING.  CONTAINER TRACK & J HOOK INTACT & CONTAINER SECURE.  INTERIM REPAIR WITH TAPE IAW ECRA 2525-01548.  SEATS 32DEF & 34DEF INOPERATIVE.
